A noncommutative version of a Theorem of Marczewski for submeasures

Volume 101 / 1992

Paolo de Lucia Studia Mathematica 101 (1992), 123-138 DOI: 10.4064/sm-101-2-123-138

Abstract

It is shown that every monocompact submeasure on an orthomodular poset is order continuous. From this generalization of the classical Marczewski Theorem, several results of commutative Measure Theory are derived and unified.

Authors

  • Paolo de Lucia

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image